Are there any medication interactions you are concerned about?

What costs and revenues would you predict to know the viability?
December 6, 2020
Explain how the strategies will be adopted, implemented, and maintained in the community.
December 6, 2020

Are there any medication interactions you are concerned about?

73-year-old with anemia and mild thrombocytopenia for five months. Workup showed no evidence of blood loss. He is quite fatigued and has lost weight. No fever, jaundice, pruritus, dark-colored urine, bleeding or melena. He recently started taking Hyzaar, but he has had no other recent medication changes.

PAST MEDICAL HISTORY:

1. Anemia and mild thrombocytopenia, both recently diagnosed.

2. History of atrial fibrillation.

3. Type 2 diabetes.

4. Hyperlipidemia.

5. Congestive heart failure.

MEDICATIONS:

1. Glyburide 5 mg twice daily.

2. Lipitor 40 mg daily.

3. Digoxin 0.15 mg daily.

4. Hyzaar daily

SOCIAL HISTORY:

He is a retired anesthesiologist, married, 3 children. Former pipe smoker. Drank 2 to 3 glasses of wine daily, but abstinent recently.

FAMILY HISTORY:

A grandmother had type 2 diabetes. Father had Parkinson disease and Mother died of old age at 94. A sister has asthma, CHF and obesity.

REVIEW OF SYSTEMS:

He feels tired and weak. He has chronic right shoulder rotator cuff pain. No GU symptoms. He has had anorexia and a 10-pound weight loss over the last couple of months. He has shortness of breath with light activity. He was treated for pneumonia in fall 2003. He has atrial fibrillation, but no chest pain. No neurologic symptoms, rashes, or emotional problems. Had trouble with blood sugar control recently, metformin was discontinued.

PHYSICAL EXAMINATION:

Somewhat obese. His sclera are anicteric. No palpable cervical, supraclavicular, axillary or inguinal adenopathy. The heart rhythm is irregularly irregular. The lungs are clear to auscultation. Abdomen is soft, nontender and nondistended. Spleen is not palpable. The liver is palpable 1 to 2 fingerbreadths below the costal margin. The extremities have trace edema. Neurologic exam shows no focal deficits.

Answer the following question:

Are there any medication interactions you are concerned about?

Place your order now for a similar paper and have exceptional work written by our team of experts to guarantee you A Results

ordernowcc-green